MathSciNet Relay Station
MathSciNet bibliographic data
MR2390494 (2009g:14031) 14H50 (13D40)
Bonacini, Paola On the plane section of an integral curve in positive characteristic. Proc. Amer. Math. Soc. 136 (2008), no. 7, 2289–2297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement